# SDR REXA2022080301726

- Difficulty date: July 27, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 32,190 hours, 30,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tie Clip
- Part number: 601R3180581
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA. CLEAT FOUND TO BE CORRODED @ DD7A BETWEEN FS327 AND FS338.	REMOVED AND REPLACED CLEATS IAW CRJ 200 SRMS 51-40-11, 51-42-06, AND 51-42-21.
